MathSciNet Relay Station
MathSciNet bibliographic data
MR2070093 81R15 (47N50)
Lieb, Elliott H.; Seiringer, Robert Equivalent forms of the Bessis-Moussa-Villani conjecture. J. Statist. Phys. 115 (2004), no. 1-2, 185–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement